Pick-Up Date (MM/DD/YYYY)
    Pick Up Date
    Time

    Find a store

    Close
    ×
    Change Store Notice
    Changing your store will remove Rx items from your cart.
    Your Store: Select a store
    Shop by category

    Rite Aid Maximum Strength Mucus Relief, Guaifenesin Extended-Release, 1200mg - 28 Tablets

    SKU
    0373298
    Rite Aid Exclusive
    $23.99
    FSA/HSA eligible
    Max Qty 10
    -
    +

    Not available for shipping

    Out of Stock Online
    Loading...

    Free pickup at store

    In Stock Edit Store

    Not available for pickup at store

    Out of Stock Edit Store

    to Check Availability
    Checking delivery availability
    Icon
    No Artificial Ingredients

    Warning Show Details

    Questions about pickup, delivery, or shipping? Learn More

    Roll over or click image to zoom in
    From the Manufacturer
    PRODUCT DETAILS

    Item No. 0373298


    Nothing can ruin your day like a nasty mucus and congestion. Rite Aid Maximum Strength Mucus Relief soothes of your chest congestion and takes care of the mucus that's bothering you. Containing Guaifenesin 1200 mg (expectorant), this Rite Aid cough medicine helps to loosen phlegm (mucus), helps thin bronchial secretions to make coughs more productive. It is non-drowsy so you can feel better and stay focused on your day, not on your congestion. Compare Rite Aid to the leading national brand and get the same reliable ingredients from a brand you can trust.

    • EXTENDED-RELEASE TABLETS: Rite Aid Mucus Relief is formulated to kick your symptoms to the curb quickly. Compare Rite Aid Mucus Relief to the active ingredients in the leading national brand and get the same effective, fast relief from your symptoms.
    • NON-DROWSY FORMULA: These Rite Aid Mucus Relief cough medicine tablets contain Guaifenesin, an expectorant to thin & loosen mucus and relieve chest congestion; all formulated without ingredients that make you drowsy.
    • RELIEVES CHEST CONGESTION + MUCUS: Rite Aid Max Strength Mucus Relief is made with Guaifenesin to help loosen phlegm (mucus), and thin bronchial secretions to drain bronchial tubes. Each bottle contains 28 extended-release tablets for 12-hour relief.
    • 12-HOUR MUCUS RELIEF: This Rite Aid Mucus Relief cold medicine is formulated for your worst phlegm, and congestion. One tablet offers fast relief for 12 hours. Rite Aid's Mucus Relief DM is suitable for adults and children ages 12 and over.
    • TRUSTED BRAND SINCE 1962: We hope you continue to choose Rite Aid first for your everyday health and wellness needs. Our mission is to improve the health and wellness of our communities and provide our customers with the best products, services, and advice.
    • This item may be eligible for FSA and HSA reimbursement. For any questions you may have regarding FSAs or HSAs, please browse our FAQ.
    MORE INFORMATION
    More Information
    Product Name Rite Aid Maximum Strength Mucus Relief, Guaifenesin Extended-Release, 1200mg - 28 Tablets
    Sub Brand Rite Aid Pharmacy
    Package Count 28
    Container Type box
    Form Tablet
    Dosage 1
    Dosage UOM tablet(s)
    Disclaimer

    This product is not manufactured or distributed by Reckitt Benckiser LLC, distributor of Mucinex.

    Country of Manufacture India
    Best For Congestion, Cough
    Prop 65 No
    HIGHLIGHTS
    Icon
    No Artificial Ingredients
    The exclusion of certain chemicals or ingredients of concern.
    HOW TO USE

    Do not crush, chew, or break tablet. Take with a full glass of water. This product can be administered without regard for the timing of meals. Adults and children 12 years of age and over: one or two tablets every 12 hours. Do not exceed four tablets in 24 hours. Children under twelve years of age: do not take.

    INGREDIENTS

    Active IngredientsGuaifenesin 1200 mg Inactive Ingredients: Carbomer, colloidal silicon dioxide, FD&C blue #1 aluminum lake, hypromellose, lactose monohydrate, magnesium stearate, microcrystalline cellulose, povidone, talc

    SAFETY

    DO NOT USE: for children under 12 years of age. ASK A DOCTOR BEFORE USE IF YOU HAVE: persistent or chronic cough such as occurs with smoking, asthma, chronic bronchitis, or emphysema. Also a cough accompanied by too much phlegm. STOP USE AND ASK A DOCTOR IF: cough lasts more than seven days, comes back, or occurs with fever, rash, or persistent headache. These could be signs of serious illness. IF PREGNANT OR BREAST-FEEDING: ask a health professional before use. KEEP OUT OF REACH OF CHILDREN. In case of overdose, get medical help or contact a Poison Control Center right away.

    DIMENSIONS
    Dimensions
    Depth 1.0
    Width 3.5
    Height 5.7
    REVIEWS